# SDR FDEA201311122736

- Difficulty date: November 12, 2013
- Submitted: November 12, 2013
- Operation: Air carrier
- Aircraft: N809FD
- Make and model: Airbus A310-324
- Aircraft serial: 449
- Aircraft time: 45,871 hours, 15,684 cycles
- System (JASC): 5730 · Wing, Plate/Skin
- Part: Skin
- Part number: A5735014020000
- Condition: Corroded
- Location: Zone 500
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

LEFT WING UPPER SKIN INBD JET FUEL GROUND CONNECTOR POINT AROUND AREA HAS SLIGHT CORROSION AT STR 7 AND STR 8 POSITION.  REPAIRED IAW EA 6-5720-T0303769.  REPAIR WAS CLASSIFIED AS MINOR IAW GMM 6-2-100.
